# SDR ASAA12511340

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 4,744 hours, 1,513 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1870GP
- Condition: Malfunctioned
- Location: Nr 1 Hf System
- Part time: 4,729 hours, 1,501 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO READ RADIO ON HF1 CLEARLY, CHECK WAS GOOD HE COULD READ US LOUD AND CLEAR VERY SCRATCHY SWITCHED TO HF2 AND IT WAS CLEAR USED HF FOR DATA NR 1 ON (EEP) SOUNDED BETTER.  UNABLE TO CONFORM.  GROUND CHECK OPS NORMAL.  AS PRECAUTION REPLACED NR 1 HF TRANSCEIVER.  REMOVED AND REPLACED PER AMM 23-11-21-000-801 AND INSTALLED PER AMM 23-11-21-400-801.  GROUND VERIFICATION CHECKED GOOD.  NO HISTORY PAST 60 DAYS
